# SDR TIMA2010000012

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Aircraft time: 35,044 hours, 46,330 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: MS25127A1
- Condition: Burned
- Location: Cockpit
- Part time: 35,044 hours, 46,330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT SMELLED BURNING ODOR.  DIVERTED TO NEAREST AIRPORT.  INVESTIGATION DETERMINED FUEL TRANSFER SWITCH FAILED INTERNALLY.  SWITCH AND ATTACHED WIRE OVERHEATED CAUSING SMOKE AND ODOR.
